MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-REVISION FIXED TIBIAL INSERT SC SIZE 5/17MM; FIXED TIBIAL INSERT SEMI CONSTRAINED

MEDACTA INTERNATIONAL SA GMK-REVISION FIXED TIBIAL INSERT SC SIZE 5/17MM; FIXED TIBIAL INSERT SEMI CONSTRAINED
Model Number 02.07.0517SCF
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 07/14/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed by medacta regulatory affairs department on 3 august 2020: lot 157228: (b)(4) items manufactured and released on 18-mar-2016.Expiration date: 2021-03-03.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold with another similar reported event.
 
Event or Problem Description
The patient came in 1 month after the primary surgery due to signs of an infection and the pathogen is unknown.The surgeon performed a washout and a poly-swap and the surgery was completed successfully.

Brand Name
GMK-REVISION FIXED TIBIAL INSERT SC SIZE 5/17MM
Common Device Name
FIXED TIBIAL INSERT SEMI CONSTRAINED
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key10366327
Report Number3005180920-2020-00512
Device Sequence Number14039678
Product Code JWH
UDI-Device Identifier07630030818578
UDI-Public07630030818578
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K103170
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/05/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/03/2021
Device Model Number02.07.0517SCF
Device Catalogue Number02.07.0517SCF
Device Lot Number157228
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/14/2020
Initial Report FDA Received Date08/05/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;